# SDR DL757951757

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N300219
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE TRAILING EDGE WEDGE OF THE NR 5 L/E SLAT IS DELAMINATED AT ISS 109.00.  THE DELAMINATION MEASURES 1 INCH ALONG THE EDGE OF THE PANEL AND PROGRESSES 0.25 INCH FORWARD FROM THE EDGE OF THE PANEL.  DAMAGE FOUND AT LETTER CHECK, REPAIRS WERE ACCOMPLISHED PER DL ERA 301604-14AD.
